MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

ZYNO MEDICAL, LLC ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number BX-70071-D
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuvie received a report from mckesson indicating that a patient's iv tubing experienced a potential manufacturing defect at the y-site port, resulting in leakage and the loss of eight vials of remicade.The lot number is unknown.A gross visual inspection performed of the available tubing revealed no visible holes or cracks except at the y-site area.The device was not returned to intuvie for further evaluation.As a result, the failure mode could not be confirmed, and the probable cause remains undetermined.Reference to complaint numbers: (b)(4).
 
Event or Problem Description
Intuvie received a report indicating that the patient's iv tubing exhibited a manufacturing defect at the y-site port, which resulted in a leak.As a consequence of the defect, 8 vials of the medication remicade were lost due to leakage and could not be administered to the patient.No patient or user harm was reported.

Brand Name
ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key22649875
Report Number3006575795-2025-00291
Device Sequence Number8798325
Product Code FPA
UDI-Device Identifier00814371020532
UDI-Public00814371020532
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBX-70071-D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown